• Title of article

    Fully Fuzzy Linear Systems

  • Author/Authors

    Mikaeilvand، N. نويسنده , , Allahviranloo، T. نويسنده , , Hoseinzadeh Lotfi، F. نويسنده ,

  • Issue Information
    فصلنامه با شماره پیاپی 0 سال 2011
  • Pages
    15
  • From page
    35
  • To page
    49
  • Abstract
    As can be seen from the definition of extended operations on fuzzy numbers, subtraction and division of fuzzy numbers are not the inverse operations to addition and multiplication . Hence, to solve the fuzzy equations or a fuzzy system of linear equations analytically, we must use methods without using inverse operators. In this paper, a novel method to find the solutions in which 0 is not the inner point of supports, of fully fuzzy linear systems (shown as FFLS ) is proposed, if they exist by an analytic approach. The systemʹs parameters were splitted into two groups of nonpositive and nonnegative by solving a multi objective linear programming problem, MOLP , and employing an embedding method to transform n× n FFLS to 2n× 2n parametric form linear system and hence, transforming operations on fuzzy numbers to operations on functions. And finally, numerical examples are used to illustrate this approach.
  • Journal title
    International Journal of Applied Operational Research
  • Serial Year
    2011
  • Journal title
    International Journal of Applied Operational Research
  • Record number

    673837